Semigroup Forum

, Volume 68, Issue 3, pp 458–476 | Cite as

Ordered Groupoids and Left Cancellative Categories

  • Mark V. LawsonEmail author
Research Article


We generalise work by Leech and Loganathan to obtain a correspondence between left cancellative categories and ordered groupoids. In particular, we prove that up to equivalence every category of monics can be obtained from an ordered groupoid.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 2004

Authors and Affiliations

  1. 1.Department of Mathematics, University of Wales, Bangor, Dean Street, Bangor, Gwynedd LL57 1UTUK

Personalised recommendations